Alert archive / Alabama / Flash Flood Warnings in 2014
Flash Flood Warning 16, NWS Birmingham, AL
NWS Birmingham, AL issued this flash flood warning at Dec 23, 2014, 9:48 PM CST for Lamar County, Alabama. It was in force for 3 hr. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Dec 23, 2014, 9:48 PM CST (03:48 UTC)
- Expired
- Dec 24, 2014, 1:00 AM CST
- In force
- 3 hr
- Issued by
- NWS Birmingham, AL
- Area
- Storm-based polygon
- Flood severity
- None
County Lamar County, AL
The radar
The Columbus AFB radar (KGWX), 21 km from the middle of the area, began a volume at 03:48 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Dec 23, 9:48 PM CST | FLASH FLOOD | Vernon, AL | 25 ROADS FLOODED ACROSS LAMAR COUNTY. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 0 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Birmingham, AL (KBMX), launched 00:00Z, 3.8 hours before the alert went out and 147 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 18 J/kg
- Mixed-layer CIN
- -216 J/kg
- Mixed-layer LCL
- 507 m above ground
- 0-6 km bulk shear
- 74 kt
- 0-1 km storm-relative helicity
- 505 m²/s²
- 0-3 km storm-relative helicity
- 643 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.8
The text
As transmitted, in the capitals the NWS used until 2016.
044
WGUS54 KBMX 240348
FFWBMX
ALC075-240700-
/O.NEW.KBMX.FF.W.0016.141224T0348Z-141224T0700Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE BIRMINGHAM AL
948 PM CST TUE DEC 23 2014
THE NATIONAL WEATHER SERVICE IN BIRMINGHAM HAS ISSUED A
* FLASH FLOOD WARNING FOR...
LAMAR COUNTY IN WEST CENTRAL ALABAMA...
* UNTIL 100 AM CST
* AT 947 PM CST...NATIONAL WEATHER SERVICE INDICATED FLASH
FLOODING ACROSS THE WARNED AREA. RADAR ESTIMATES 4 TO 5 INCHES OF
RAIN HAS FALLEN ACROSS LAMAR COUNTY AND SOME ADDITIONAL LIGHT TO
MODERATE RAIN WILL FALL THE NEXT FEW HOURS. AT LEAST 25 ROADS ARE
CLOSED DUE TO FLOODED. TRAVEL IS HIGHLY DISCOURAGED OVERNIGHT.
* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...MILLPORT...
SULLIGENT...VERNON...BEAVERTON...BEDFORD...BLOOMING GROVE...
CREWS...DETROIT...KENNEDY AND LAMAR COUNTY AIRPORT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...HIGHWAYS AND UNDERPASSES. ADDITIONALLY...
COUNTRY ROADS AND FARMLANDS ALONG THE BANKS OF CREEKS...STREAMS AND
OTHER LOW LYING AREAS ARE SUBJECT TO FLOODING.
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLASH FLOODING IS OBSERVED ACT QUICKLY. DO
NOT ENTER THE WATER. TURN AROUND AND MOVE UP TO HIGHER GROUND TO
ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS SUBJECT TO FLOODING WHEN
WATER BEGINS RISING.
&&
TO REPORT SEVERE WEATHER...
CALL 1-800-856-0758 OR TWEET YOUR REPORT USING HASHTAG ALWX
LAT...LON 3405 8822 3406 8821 3405 8799 3403 8799
3402 8795 3352 8795 3353 8828
$$
75What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Birmingham, AL wrote its last area forecast discussion before this flash flood warning went out at Dec 23, 6:14 PM CST, 3 hours 34 minutes earlier.
Area forecast discussion, Dec 23, 6:14 PM CST, 3 hours 34 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE BIRMINGHAM AL 614 PM CST TUE DEC 23 2014 .UPDATE... FOR 00Z AVIATION. && .DISCUSSION... LARGE UPPER LEVEL TROUGH OVER THE CENTRAL CONUS WILL GRADUALLY SHIFT EASTWARD OVER THE NEXT 24 HOURS LIFTING A SURFACE LOW FROM SOUTHERN LOUISIANA NORTHEASTWARD INTO THE TENNESSEE VALLEY OVERNIGHT. WIDESPREAD SHOWERS AND ISOLATED THUNDERSTORMS HAVE BEEN PERSISTENT THROUGH THE DAY AS MOIST AIR SURGES NORTHWARD. PRECIPITABLE WATER FORECASTS WILL APPROACH ALL TIME HIGHS FOR THIS TIME OF YEAR. THUS FAR TODAY WE HAVE HAD VERY LIMITED INSTABILITY AS HEAVY RAIN AND EASTERLY FLOW HAVE REALLY SUPPRESSED THE NORTHWARD EXPANSION OF THE REALLY WARM UNSTABLE AIR MASS NEAR THE COAST. OVER THE PAST FEW HOURS...A STRENGTHENING LOW LEVEL JET HAS BEEN ERODING THE STABLE AIR ACROSS THE SOUTHERN TIER OF COUNTIES. THERE STILL REMAINS SOME CONCERN ABOUT A TORNADO AND WIND DAMAGE THREAT IN THOSE LOCATIONS AS WIND SHEAR AND BEST INSTABILITY OVERLAP IN THE LATE AFTERNOON AND EARLY EVENING HOURS. OVER THE NEXT FEW HOURS...A SQUALL LINE IS EXPECTED TO DEVELOP IN EASTERN MISSISSIPPI AND THEN PROGRESS THROUGH CENTRAL ALABAMA AHEAD OF THE ADVANCING COLD FRONT. A BRIEF SPIN-UP TORNADO OR ISOLATED AREA OF WIND DAMAGE WILL BE POSSIBLE WITHIN THE BOWING SEGMENTS OF THE LINE. THE NORTHWARD EXTENT OF THE SEVERE THREAT IS STILL SOMEWHAT UNCERTAIN BUT MAY REACH THE I-20 CORRIDOR. THE LATEST HRRR SUGGEST THE LINE WILL EXIT OUR EASTERN COUNTIES BETWEEN 10 AND 11 PM. HIGH RAINFALL RATES WILL INCREASE THE RISK FOR LOCALIZED FLASH FLOODING. CHRISTMAS DAY LOOKS DRY BUT COOL WITH HIGHS IN THE UPPER 40S TO MID 50S. BEYOND TODAY...ANOTHER ROUND OF WET WEATHER IS EXPECTED OVER THE WEEKEND. SHOWERS AND POSSIBLY SOME THUNDERSTORMS WILL PUSH INTO THE STATE SATURDAY EVENING/NIGHT WITH RAINFALL PERSISTING SUNDAY THROUGH AT LEAST EARLY MONDAY AS ANOTHER COMPLICATED WEATHER SYSTEM DEVELOPS. NEXT WEEK...LOTS OF SPREAD IN THE LONGER TERM MODELS SO LOWER CONFIDENCE BEYOND MONDAY. CURRENTLY THERE APPEARS TO BE A BROAD TROUGH DEVELOPING OVER THE EASTERN HALF OF THE NATION. 88 && .AVIATION... 00Z TAF DISCUSSION. LINE OF TSRA NEAR BHM/EET AND SOUTHWARD WILL CONTINUE EASTWARD. SCATTERED CONVECTION TO THE EAST. ALSO A LARGE SWATH OF RAIN WITH EMBEDDED A FEW TS STRIKES TO THE WEST OF TCL. CIGS AHEAD OF LINE ARE AROUND 1KFT BUT SHOULD GO TO IFR WITH TSRA AND POST TSRA FOR THE OVERNIGHT HOURS...SLOWLY LIFTING DURING THE MID MORNING AS WINDS SHIFT TO MORE WESTERLY POST FRONT AND DRIER AIR MOVES INTO THE AREA. 08/MK && .PRELIMINARY POINT TEMPS/POPS... GADSDEN 56 59 34 51 30 / 100 60 10 0 0 ANNISTON 58 62 35 52 32 / 100 60 10 0 0 BIRMINGHAM 57 59 36 52 35 / 100 40 10 0 0 TUSCALOOSA 54 55 35 54 35 / 100 20 0 0 0 CALERA 58 58 36 53 36 / 100 30 0 0 0 AUBURN 60 63 37 53 37 / 100 80 0 0 0 MONTGOMERY 61 64 35 56 35 / 100 50 0 0 0 TROY 62 64 36 56 37 / 100 60 0 0 0 && .BMX WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH UNTIL 6 AM CST WEDNESDAY FOR THE FOLLOWING COUNTIES: AUTAUGA...BARBOUR...BULLOCK...ELMORE...LEE...LOWNDES... MACON...MONTGOMERY...PIKE...RUSSELL. && 88/08
Hazardous weather outlook, Dec 23, 8:46 PM CST, 1 hour 2 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BIRMINGHAM AL 846 PM CST TUE DEC 23 2014 ALZ011>015-017>050-250300- MARION-LAMAR-FAYETTE-WINSTON-WALKER-BLOUNT-ETOWAH-CALHOUN-CHEROKEE- CLEBURNE-PICKENS-TUSCALOOSA-JEFFERSON-SHELBY-ST. CLAIR-TALLADEGA- CLAY-RANDOLPH-SUMTER-GREENE-HALE-PERRY-BIBB-CHILTON-COOSA-TALLAPOOSA- CHAMBERS-MARENGO-DALLAS-AUTAUGA-LOWNDES-ELMORE-MONTGOMERY-MACON- BULLOCK-LEE-RUSSELL-PIKE-BARBOUR- 846 PM CST TUE DEC 23 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE COUNTIES SERVED BY THE NATIONAL WEATHER SERVICE OFFICE IN BIRMINGHAM. .DAY ONE...TONIGHT. HEAVY RAIN EVENT ONGOING ACROSS CENTRAL ALABAMA WILL BE CAPABLE OF PRODUCING LOCALIZED FLOODING ACROSS ALL OF CENTRAL ALABAMA. THE HIGHEST POTENTIAL FOR ANY SIGNIFICANT FLASH FLOODING WILL BE GENERALLY ALONG AND SOUTH OF THE INTERSTATE 85 CORRIDOR. THERE IS ALSO A LOW-CONFIDENCE...LOW-END THREAT FOR ISOLATED SEVERE STORMS WITH DAMAGING WINDS...AND A WEAK TORNADO OR TWO GENERALLY SOUTHEAST OF A LAFAYETTE TO TROY LINE. THIS THREAT IS EXPECTED TO END BEFORE 11 PM IN THE SOUTHEAST. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. NO HAZARDOUS WEATHER IS EXPECTED. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT MAY BE NEEDED THROUGH THIS EVENING. 08
In the hours before
Local storm report, Dec 23, 8:29 PM CST, 1 hour 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
829 PM CST TUE DEC 23 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0550 PM LIGHTNING ALABASTER 33.25N 86.82W
12/23/2014 SHELBY AL BROADCAST MEDIA
HOUSE ON FIRE FROM LIGHTNING STRIKE
&&
DAVISLocal storm report, Dec 23, 8:31 PM CST, 1 hour 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
831 PM CST TUE DEC 23 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0600 PM LIGHTNING 5 WSW CALERA 33.08N 86.84W
12/23/2014 SHELBY AL BROADCAST MEDIA
HOUSE ON FIRE FROM LIGHTNING STRIKE ALONG CLAY PIT ROAD
NEAR MONTEVALLO.
&&
DAVISLocal storm report, Dec 23, 8:39 PM CST, 1 hour 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
839 PM CST TUE DEC 23 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0725 PM TSTM WND DMG 1 WNW MONTGOMERY 32.36N 86.30W
12/23/2014 MONTGOMERY AL EMERGENCY MNGR
ONE TREE DOWN ON POWERLINE NEAR MCDONOUGH ST AND CRAMER
AVE. WINDS ESTIMATED 50 MPH.
&&
DAVISSpecial weather statement, Dec 23, 9:00 PM CST, 48 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
900 PM CST TUE DEC 23 2014
ALZ046>050-240400-
BARBOUR AL-BULLOCK AL-LEE AL-PIKE AL-RUSSELL AL-
900 PM CST TUE DEC 23 2014
...SIGNIFICANT WEATHER ADVISORY FOR RUSSELL...SOUTHEASTERN PIKE...
EASTERN LEE...BARBOUR AND EASTERN BULLOCK COUNTIES UNTIL 1000 PM
CST...
AT 857 PM CST...THE NATIONAL WEATHER SERVICE WAS TRACKING STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM 7 MILES NORTHEAST OF
BLEECKER TO 5 MILES NORTHWEST OF RUSSELL COUNTY SPORTS COMPLEX TO
HURTSBORO TO BARBOUR COUNTY PUBLIC LAKE DAM TO ARITON...AND MOVING
EAST AT 30 MPH.
WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THESE STORMS...ALONG WITH
HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING.
LOCATIONS IN OR NEAR THE PATH OF THESE STORMS INCLUDE...
CLIO...
PHENIX CITY...
EUFAULA...
BARBOUR COUNTY PUBLIC LAKE DAM...
DOSTER...
THESE STORMS MAY INTENSIFY....AND A TORNADO WATCH IS IN EFFECT FOR
THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS
WELL AS LOCAL CABLE TV OUTLETS....FOR ADDITIONAL INFORMATION AND
POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.
&&
LAT...LON 3162 8583 3162 8584 3198 8559 3224 8550
3224 8543 3229 8544 3240 8531 3271 8511
3260 8508 3244 8496 3233 8500 3227 8489
3213 8505 3201 8505 3189 8513 3176 8513
3174 8519 3170 8521 3170 8540 3161 8542
TIME...MOT...LOC 0300Z 278DEG 27KT 3265 8505 3238 8519
3223 8539 3196 8548 3162 8573
32/05Local storm report, Dec 23, 9:02 PM CST, 46 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE BIRMINGHAM AL
902 PM CST TUE DEC 23 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0131 PM HAIL 6 SW HAYNEVILLE 32.12N 86.65W
12/22/2014 M0.88 INCH LOWNDES AL PUBLIC
0226 PM HAIL 9 S ORRVILLE 32.18N 87.25W
12/22/2014 M0.75 INCH DALLAS AL TRAINED SPOTTER
ON THE DALLAS/WILCOX COUNTY LINE. DID NOT LAST LONG.
0424 PM HAIL 7 SW WHITE HALL 32.23N 86.80W
12/22/2014 M0.75 INCH LOWNDES AL PUBLIC
ALSO REPORTED A WIND GUST TO 50 MPH.
0827 AM HAIL 7 NW GREENSBORO 32.77N 87.68W
12/23/2014 E0.88 INCH HALE AL TRAINED SPOTTER
LARGE TREE LIMBS AND BRANCHES DOWN.
1118 AM TSTM WND DMG 3 WSW HOKES BLUFF 33.99N 85.91W
12/23/2014 ETOWAH AL 911 CALL CENTER
TREE DOWN ON HOUSE ON MARGUIERITE ST. NO KNOWN INJURIES
AT THIS TIME. TIME ESTIMATED FROM RADAR.
1125 AM TSTM WND DMG BALLPLAY 34.05N 85.81W
12/23/2014 ETOWAH AL EMERGENCY MNGR
POWERLINES DOWN NEAR CENTRE HWY IN THE BALLPLAY
COMMUNITY. TIME ESTIMATED FROM RADAR.
0445 PM TSTM WND DMG NW YORK 32.50N 88.30W
12/23/2014 SUMTER AL AMATEUR RADIO
LARGE TREE LIMBS/BRANCHES DOWN
0529 PM TSTM WND DMG 2 SW WATEROAK 32.85N 87.48W
12/23/2014 HALE AL EMERGENCY MNGR
TREES DOWN NEAR COUNTY 29 AND HIGHWAY 25. TIME ESTIMATED
FROM RADAR.
0530 PM HEAVY RAIN AKRON 32.88N 87.74W
12/23/2014 U0.00 INCH HALE AL EMERGENCY MNGR
ROADS FLOODED NEAR AKRON
0550 PM LIGHTNING ALABASTER 33.25N 86.82W
12/23/2014 SHELBY AL BROADCAST MEDIA
HOUSE ON FIRE FROM LIGHTNING STRIKE
0557 PM HEAVY RAIN 2 ESE JASPER 33.84N 87.24W
12/23/2014 E0.00 INCH WALKER AL EMERGENCY MNGR
FLOODING NEAR VIKING DRIVE AND VETERANS ROAD
0600 PM LIGHTNING 5 WSW CALERA 33.08N 86.84W
12/23/2014 SHELBY AL BROADCAST MEDIA
HOUSE ON FIRE FROM LIGHTNING STRIKE ALONG CLAY PIT ROAD
NEAR MONTEVALLO.
0619 PM TSTM WND DMG 1 SSW JEMISON 32.95N 86.76W
12/23/2014 CHILTON AL EMERGENCY MNGR
TREES DOWN ALONG HIGHWAY 191 NEAR JEMISON
0635 PM TSTM WND DMG CLANTON 32.84N 86.63W
12/23/2014 CHILTON AL 911 CALL CENTER
TREES AND POWERLINES DOWN ALONG US31 BETWEEN CLANTON AND
VERBENA.
0644 PM FLASH FLOOD BIRMINGHAM 33.53N 86.80W
12/23/2014 JEFFERSON AL AMATEUR RADIO
GREEN SPRINGS ROAD IMPASSABLE.
0646 PM FLASH FLOOD VERNON 33.76N 88.11W
12/23/2014 LAMAR AL EMERGENCY MNGR
10-15 ROADS IMPASSABLE
0725 PM TSTM WND DMG 1 WNW MONTGOMERY 32.36N 86.30W
12/23/2014 MONTGOMERY AL EMERGENCY MNGR
ONE TREE DOWN ON POWERLINE NEAR MCDONOUGH ST AND CRAMER
AVE. WINDS ESTIMATED 50 MPH.
&&
DAVISLocal storm report, Dec 23, 9:19 PM CST, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
919 PM CST TUE DEC 23 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0535 PM TSTM WND DMG 3 N FAUNSDALE 32.50N 87.59W
12/23/2014 HALE AL PUBLIC
5 TREES DOWN ALONG HIGHWAY 25. REPORTED VIA SOCIAL MEDIA.
&&
DAVISThe office that day
Everything else NWS Birmingham, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Dec 23, 6:01 PM CST | Tornado Warning | BMX | Bibb, Chilton, Perry | 23 min |
| Dec 23, 6:08 PM CST | Areal Flood Advisory | BMX | Fayette, Lamar, Marion, Pickens, Tuscaloosa, Walker and 1 more | 3 hr |
| Dec 23, 6:16 PM CST | Areal Flood Advisory | BMX | Autauga, Chilton, Coosa, Dallas, Lowndes, Shelby and 1 more | 59 min |
| Dec 23, 6:18 PM CST | Severe Thunderstorm Warning | BMX | Autauga, Chilton, Dallas, Lowndes | 57 min |
| Dec 23, 6:41 PM CST | Flash Flood Warning | BMX | Lamar | 3 hr |
| Dec 23, 6:41 PM CST | Special Weather Statement | BMX | Clay, Coosa, Talladega, Tallapoosa | 49 min |
| Dec 23, 6:44 PM CST | Flash Flood Warning | BMX | Jefferson | 3 hr |
| Dec 23, 6:50 PM CST | Flash Flood Warning | BMX | Marion, Winston | 3 hr |
| Dec 23, 6:55 PM CST | Special Weather Statement | BMX | Bullock, Elmore, Macon, Montgomery | 65 min |
| Dec 23, 6:57 PM CST | Areal Flood Advisory | BMX | Bullock, Clay, Elmore, Montgomery, Talladega, Tallapoosa | 63 min |
| Dec 23, 7:38 PM CST | Special Weather Statement | BMX | Chambers, Randolph, Tallapoosa | 52 min |
| Dec 23, 7:58 PM CST | Special Weather Statement | BMX | Barbour, Bullock, Lee, Macon, Pike, Russell | 62 min |
| Dec 23, 9:00 PM CST | Special Weather Statement | BMX | Barbour, Russell | 60 min |
| Dec 24, 10:01 AM CST | River Flood Warning | BMX | Greene, Hale, Marengo, Pickens, Sumter | 58 hr |
Nearby
Flash Flood Warnings in Alabama, 2014Every flash flood warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.